Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Extra-Strength Non-Aspirin Tablets - 100 Per Box - PhysiciansCare

More Views

Extra-Strength Non-Aspirin Tablets - 100 Per Box - PhysiciansCare
$5.72
  • Buy 10 for $5.58 each and save 35%
  • Buy 25 for $5.15 each and save 40%
  • Buy 50 for $4.86 each and save 43%
  • Buy 100 for $4.29 each and save 50%
  • Buy 500 for $4.00 each and save 53%
Description

Details

Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).
Additional Information

Additional Information

Discontinued No
Manufacturer Acme United Corporation
Brand PhysiciansCare
SKU 90016
MPN 90016
UPC Code 073577900165
Comparable / Alternate SKUs H418, H-418, 1435, 2555, 90016
Actual Weight (lbs) .24
Length (inches) 4.5
Height (inches) 5.125
Width / Depth (inches) 3.25
Case Length (inches) 14
Case Width (inches) 14.25
Case Quantity 12
Case Weight (lbs) 3.7
HAZMAT No
Product Condition New

Extra-Strength Non-Aspirin Tablets - 100 Per Box - PhysiciansCare.

SKU:90016

  • Price:$5.72

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields